# SDR REXA201100711

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 17,876 hours, 15,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS CRACKED AT 280.00 FLOORBEAM RBL 9 AND LBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0110.
